Download presentation

Presentation is loading. Please wait.

Published byMadison Pierce Modified over 4 years ago

1
Review of Chapter 7 Play as a game using Expert

2
Warm Up: Solve the following 1.) 5 x 6 = ____2.) 5 x 10 = ____ 3.) 4 x 5 = ____ 4.) 12 x 5 = ____ 5.) 5 x 1 = ____ 6.) 5 x 5 = ____ 7.) 7 x 5 = ____ 8.) 9 x 5 = ____

3
Question: What time is on the clock?

4
Answer: 5:15 Bonus point if you can tell me another way to say this time using the word quarter.

5
Question: What time is on the clock?

6
Answer: 7:57 If you were getting ready for bed, would this be A.M. or P.M.?

7
Question:

8
Answer: 5:45 Bonus point if you can tell me another way to say this time using the word quarter.

9
Question:

10
Answer: 2:28 If you are eating lunch is this A.M. or P.M.?

11
Question:

12
Answer: 10:41 If you are in bed asleep is it A.M. or P.M.?

13
Question:

14
Answer: 4:30 Bonus point if you can tell me another way to say this time.

15
Question: How long did the game show last? ProgramTimeElapsed Time Game Show4:30 – 5:00? Evening News5:00 – 5:45? Basketball Game 5:45 - ?2 hours and 15 minutes Mystery Theater ? – 10:002 hours

16
Answer: Game Show was from 4:30 – 5:00 It lasted 30 minutes

17
Question: How long did the evening news last? ProgramTimeElapsed Time Game Show4:30 – 5:00? Evening News5:00 – 5:45? Basketball Game 5:45 - ?2 hours and 15 minutes Mystery Theater ? – 10:002 hours

18
Answer: Evening News was from 5:00 – 5:45 It lasted 45 minutes

19
Question: What time did the basketball game end? ProgramTimeElapsed Time Game Show4:30 – 5:00? Evening News5:00 – 5:45? Basketball Game 5:45 - ?2 hours and 15 minutes Mystery Theater ? – 10:002 hours

20
Answer: The basketball game started at 5:45. It lasted 2 hours and 15 minutes. So, it ended at 8:00.

21
Question: What time did the mystery theater begin? ProgramTimeElapsed Time Game Show4:30 – 5:00? Evening News5:00 – 5:45? Basketball Game 5:45 - ?2 hours and 15 minutes Mystery Theater ? – 10:002 hours

22
Answer: The mystery theater ended at 10:00. It lasted 2 hours. Count backwards to find the answer. So, it began at 8:00.

23
Question: Mrs. Bowling turned 6 years old in 1981. What years would that be between on the time line? 19751980198519901995200020052010

24
Answer: 1980 and 1985 19751980198519901995200020052010 Mrs. Bowling turned 6

25
Question: What events did getting married fall in between? 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

26
Answer: Graduating and having a daughter. 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

27
Question: How old was Mrs. Bowling when she was in 3 rd grade. 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

28
Answer: 8 years old. 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

29
Question: What year was Mrs. Bowlings son born? 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

30
Answer: 2006 19751980198519901995200020052010 1975 Mrs. Bowling born 1999 Mrs. Bowling got married 2003 Mrs. Bowling had daughter 1998 Mrs. Bowling graduated Longwood 2006 Mrs. Bowling had son 1983 Mrs. Bowling was in 3 rd grade

31
Question: Soccer started on November 3 rd. It lasted for 2 weeks and 3 days. When did it end? SundayMondayTuesdayWednesdayThursdayFridaySaturday 123456 78910111213 14151617181920 21222324252627 28293031 November

32
Answer: November 20th SundayMondayTuesdayWednesdayThursdayFridaySaturday 123456 78910111213 14151617181920 21222324252627 28293031 November

33
Question: Mrs. Ingram had to watch her neighbors dog from November 15 th until November 22 nd. How long did she watch the dog? SundayMondayTuesdayWednesdayThursdayFridaySaturday 123456 78910111213 14151617181920 21222324252627 28293031 November

34
Answer : 1 week SundayMondayTuesdayWednesdayThursdayFridaySaturday 123456 78910111213 14151617181920 21222324252627 28293031 November

35
Question: Ben started practicing football at 3:30 P.M. He practiced for 1 hour and 15 minutes. What time did he finish practice?

36
Answer: 3:30 + 1 hour = 4:30 4:30 + 15 min. = 4:45 P.M.

37
Question: Find the elapsed time from 4:30 to 5:15 P.M.

38
Answer: 4:30 to 5:15 P.M. is 45 minutes

39
Question: School starts at 8:00 A.M. It last for 4 hours and 45 minutes. What time does it end?

40
Answer 8:00 + 4 hours = 12:00 12:00 + 45 = 12:45

41
Question:

42
Answer: 2:30

Similar presentations

OK

Elapsed Time. Finding Elapsed Time Given a starting time and an ending time, find out how much time was spent. Given a start time and the amount of time.

Elapsed Time. Finding Elapsed Time Given a starting time and an ending time, find out how much time was spent. Given a start time and the amount of time.

© 2018 SlidePlayer.com Inc.

All rights reserved.

To make this website work, we log user data and share it with processors. To use this website, you must agree to our Privacy Policy, including cookie policy.

Ads by Google